Adriamycin causes hyperlipemia as a consequence of nephrotoxicity.

@article{Bizzi1983AdriamycinCH,
  title={Adriamycin causes hyperlipemia as a consequence of nephrotoxicity.},
  author={Alberto Bizzi and Luca Ceriani and M Gerundino and Annamaria Spina and Maria Teresa Tacconi and E. Veneroni},
  journal={Toxicology letters},
  year={1983},
  volume={18 3},
  pages={
          291-300
        }
}
Adriamycin induced hyperlipemia: its features and mechanism(s) in rats were investigated. Massive hyperlipemia occurred 14-21 days after a single dose of adriamycin (7.5 mg/kg i.v.). All lipoprotein fractions were affected. Mild but significant changes in tissues were observed (liver and intestine triglycerides and kidney phospholipids were reduced). Lipid synthesis and secretion was decreased, as shown by the Triton WR1339 test 7 days after treatment, but subsequently returned to normal… CONTINUE READING

Citations

Publications citing this paper.
SHOWING 1-10 OF 12 CITATIONS

Amelioration of doxorubicin-induced cardiac and renal toxicity by pirfenidone in rats

  • Cancer Chemotherapy and Pharmacology
  • 2003
VIEW 2 EXCERPTS
CITES RESULTS & BACKGROUND
HIGHLY INFLUENCED